# SDR 9721059992

- Difficulty date: November 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8960E
- Make and model: Doug DC-9-31
- Aircraft serial: 45869
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND RIGHT AFT OVERWING EMERGENCY EXIT LIGHT INOPERATIVE.  MAINTENANCE CLEANED CORRODED CONNECTOR ON LIGHT ASSEMBLY, OPERATIONAL CHECK OK.
